Katalog GES

On the Complete Integral Closure of a Domain

For a given positive integer n, a semivaluation domain Dnis constructed so that the complete integral closure has to be applied successively exactly n times before obtaining a completely integrally closed domain. Letting Gnbe the group of divisibility of Dn, we set $G = \sum \boxplus G_n$ , the... Full description

1st Person: Hill, Paul
Source: in Proceedings of the American Mathematical Society Vol. 36, No. 1 (1972), p. 26-30
More Articles
Type of Publication: Article
Language: English
Published: 1972
Keywords: research-article
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links